# SDR DL76S031013

- Difficulty date: November 10, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 50,723 hours, 24,264 cycles
- Engine: Ge CF680A2
- Engine time: 35,888 hours, 16,964 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gasket
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 35,888 hours, 16,964 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON LANDING ROLL TOWER REPORTED SMOKE AND FUEL COMING FROM LT ENG AFTER TOUCHDOWN ALL LEFT ENGINE INDICATION VERY LOW.  TURNED FUEL SWITCH OFF.  MTC FOUND FUEL LINE FROM PUMP TO MEC GASKET BAD.  REPLACED GASKET.  RAN ENGINE.  CHECKS GOOD.
